# SDR ABXA9701408

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Excessive Gap
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EXCESSIVE GAP AT LEADING EDGE OF NR 3 PYLON.  INSTALLED SEAL AND STAINLESS STEEL STRIP IAW ABX REA D854-20655.
